# SDR SWAA2023071878487

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 36,078 hours, 16,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTS INOP.<[01] R/R M1675 CHARGER ASSY & BATTERY PACK PER AMM 33-51-06.
